Zithromycin Syncope Side Effect Reports
The following Zithromycin Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Zithromycin or it might take time to develop.
|Electrocardiogram Qt Corrected Interval Prolonged, Syncope, Tachycardia|
This Syncope side effect was reported by a physician from . A female patient (weight:NA) experienced the following symptoms/conditions: cough,upper respiratory tract infection. The patient was prescribed Zithromycin (z Pack) (dosage: 500 Mg 1st Day 250 Mg 2,3,4, 5th Day), which was started on Oct 02, 2004. Concurrently used drugs: NA. When starting to take Zithromycin (z Pack) the consumer reported the following symptoms:
Zithromycin Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Zithromycin Syncope Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed AZithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on AZithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed aZithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|